# SDR SWIA200413831

- Difficulty date: September 14, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 13,831 hours, 19,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: C818022
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FORWARD EMERGENCY EXIT RED LIGHT, FLOOR LEVEL, IS MISSING.  INSTALLED SERVICEABLE FORWARD RED EMERGENCY LIGHT ON FLOOR AS REQUIRED, OPERATIONAL CHECK GOOD.
